A sinh transformation for evaluating two-dimensional nearly singular boundary element integrals

There are no files associated with this record.

Title A sinh transformation for evaluating two-dimensional nearly singular boundary element integrals
Author Johnston, Barbara Mary; Johnston, Peter Rex; Elliott, David
Year Published 2007
Publisher John Wiley & Sons Ltd.
Citation International Journal for Numerical Methods in Engineering, Vol. 69(7), pp. 1460-1479
Peer Reviewed Yes
Published Yes
Publisher URI http://www3.interscience.wiley.com/journal/1430/home
Alternative URI http://dx.doi.org/10.1002/nme.1208
Copyright Statement Copyright 2007 John Wiley & Sons, Ltd. Self-archiving of the author-manuscript version is not yet supported by this publisher. Please refer to the journal link for access to the definitive, published version or contact the author for more information.
Research Centre Queensland Micro and Nanotechnology Centre
Faculty Faculty of Science, Environment, Engineering and Technology
Publication Type Journal Articles (Refereed Article)

Show full item record

Griffith University copyright notice